标题:Relationships among some chaotic properties of non-autonomous discrete dynamical systems
作者:Shao, Hua; Shi, Yuming; Zhu, Hao
作者机构:[Shao, Hua; Shi, Yuming; Zhu, Hao] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.
通讯作者:Shi, YM
通讯作者地址:[Shi, YM]Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.
来源:JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS
出版年:2018
卷:24
期:7
页码:1055-1064
DOI:10.1080/10236198.2018.1458101
关键词:Non-autonomous discrete system; weak mixing; sensitivity; generic chaos;; dense chaos
摘要:This paper is concerned with relationships among some chaotic properties of non-autonomous discrete dynamical systems. Some relationships among weak mixing, topologically weak mixing, generic chaos, dense chaos, and sensitivity are investigated. In addition, some equivalent conditions of sensitivity are given and the relationships between sensitivity and Li-Yorke sensitivity are obtained. These results generalize some existing results of autonomous discrete systems, some of which relax the corresponding conditions.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85044952151&doi=10.1080%2f10236198.2018.1458101&partnerID=40&md5=113ed2cce9edf9b44b62adf833830816
TOP